Couldn't find what you looking for?

TRY OUR SEARCH!

A friend is being treated for prostate cancer. The first phase of treatment has been with Lupron. He has had 2 injections (22.5 mgs), 1 every 3 months. In April, he will begin radiation treatment. One of the side effects he's been experiencing has been severe headaches which have been going on now for approximately 3 weeks now. Taking 4 Tylenol at the same time seemed to be the most effective treatment, but nothing got rid of them completely. In one instance, he was awakened from a sound sleep with a severe headache/vomiting and has had continual recurring headaches ranging from moderately painful to severe. Over this past weekend, he continued to have problems with the headaches and his wife took him to the ER. A CT Scan was done and bleeding in his brain was clearly evident. He was taken into surgery immediately. A hole was drilled in his skull and a drain attached to allow accumulated fluids and blood to exit the cranial cavity. He was heavily sedated yesterday, but today was doing quite well. I spoke with him on the phone and he sounded completely normal. He says they're keeping him another 2 days and he'll be released as long as things are progressing normally. Thus far, no one has offered an explanation as to why this happened. My question is: Can intracranial bleeding of the brain be caused by taking Lupron? I've researched a number of websites for additional information regarding any connection there might be with Lupron, and I've come across a few comments written by people who have used Lupron, one of whom had a stroke while using it and several others who claimed to have had some sort of brain bleeding. Any information you can offer will be greatly appreciated.

Loading...

Hello,

I am sorry to hear of your story above. My father is currently in the hospital going through the exact same thing as you wrote. He has prostate cancer, was treated with Lupron and has bleeding in his brain. The doctors have no solution as to why this could be occuring but a friend of mine mentioned that it could be a side effect from Lupron. Were you able to find out anymore information on a connection between bleeding in the brain and taking Lupron? Any information would be greatly appreciated.

Thank you for your help.
Reply

Loading...